PMO OpenIR  > 期刊(老文献)
A GEOMETRICAL MODEL OF VY CANIS MAJORIS FOR SIO MASER LINES
ZHOU ZP ; KAIFU N
1984
Source PublicationASTRONOMY AND ASTROPHYSICS
ISSN0004-6361
Volume138Issue:2Pages:359-364
Subject Area天文和天体物理
Document Type期刊论文
Identifierhttp://libir.pmo.ac.cn/handle/332002/8668
Collection期刊(老文献)
Recommended Citation
GB/T 7714
ZHOU ZP,KAIFU N. A GEOMETRICAL MODEL OF VY CANIS MAJORIS FOR SIO MASER LINES[J]. ASTRONOMY AND ASTROPHYSICS,1984,138(2):359-364.
APA ZHOU ZP,&KAIFU N.(1984).A GEOMETRICAL MODEL OF VY CANIS MAJORIS FOR SIO MASER LINES.ASTRONOMY AND ASTROPHYSICS,138(2),359-364.
MLA ZHOU ZP,et al."A GEOMETRICAL MODEL OF VY CANIS MAJORIS FOR SIO MASER LINES".ASTRONOMY AND ASTROPHYSICS 138.2(1984):359-364.
Files in This Item:
File Name/Size DocType Version Access License
1984003A GEOMETRICAL(140KB) 开放获取LicenseView Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[ZHOU ZP]'s Articles
[KAIFU N]'s Articles
Baidu academic
Similar articles in Baidu academic
[ZHOU ZP]'s Articles
[KAIFU N]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[ZHOU ZP]'s Articles
[KAIFU N]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: 1984003A GEOMETRICAL MODEL OF VY CANIS MAJORIS FOR SIO MASER LINES.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.